Bertil Glader

Publication Details

  • FATAL MYOCARDIAL-INFARCTION FOLLOWING THERAPY WITH PROTHROMBIN COMPLEX CONCENTRATES IN A YOUNG MAN WITH HEMOPHILIA-A PEDIATRICS Sullivan, D. W., Purdy, L. J., Billingham, M., Glader, B. E. 1984; 74 (2): 279-281

    Abstract:

    A fatal myocardial infarction in a 22-year-old man with hemophilia A and a factor VIII inhibitor is described. The catastrophic event occurred while the patient was receiving high doses of unactivated prothrombin complex concentrates. Autopsy examination revealed myocardial hemorrhage with no evidence of coronary artery disease or thrombosis. There also was postmortem evidence of previous myocardial infarctions. This is the fourth documented case of myocardial infarction occurring in a young hemophiliac patient using unactivated prothrombin complex concentrates. It is concluded that utilization of prothrombin complex concentrates in hemophiliac patients must be limited and closely monitored. Therapeutic guidelines are recommended.

    View details for Web of Science ID A1984TC76400018

    View details for PubMedID 6431390

Stanford Medicine Resources:

Footer Links: